# SDR ASOA2013031103148

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 22,887 hours, 20,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR LEVEL BROKEN.  R & R EMERGENCY LIGHT ASSY IAW AMM 33-51-19.  OPS TESTED GOOD IAW AMM 33-51-00.
